- 12-05-2011, 02:17 AM
I'm in the middle of a Erase/Shift/DAA cycle right now. 3 caps of Erase and Shift per day and one portion of Athletix Adamantium (DAA blend). My BF% has gotten higher and something is causing some bloating. Has anyone dealt with these issues on this product?
Also my friend (a girl) used a week of a shift cycle and gained weight. The same Shift is what I am using in my cycle. (She stopped due to the increase in weight)
Any help is appreciated.
- 12-05-2011, 01:26 PM
SHIFT is just pure 3,3-T2, an active thyroid hormone in your body. It increases resting metabolism. I have not seen anyone bloating from it, but if this is the case for you then I would drop it from the stack
- 12-13-2011, 02:05 PM
Originally Posted by nattydisaster
I am taking at2 right now which has the 3,3 in it. Also have experience bad bloating since starting and I attributed it a different product I was taking.. Some bloating has subsided since stopping that one, but still remains. If I recall correctly, though, when I took the original at2 in June.. I had no negative effects. Honestly natty- is it even possible for at2 or shift to cause a bloating reaction? I'm goin on a cruise leaving Xmas day! Can't be having this!! Lol
12-13-2011, 02:37 PM
12-16-2011, 12:57 AM
12-17-2011, 08:38 AM
Perhaps, it would depend heavily on the user though.
Some people using yohimbine will notice a bit of water retention in theory. I have never had any issues with this though.
12-17-2011, 06:59 PM
Pardon the butting in, but with the holidays approaching, have there been any (and I mean any) foods that have been recently added into your diet?
Sarguy's SNS TTA-500 and ALCAR-500 Log:
12-17-2011, 07:31 PM
12-17-2011, 07:53 PM
Well I meant in terms of possible bloating.. Like too much caffeine or stimulation of thyroid leading to a shutdown and hence actually slowing the metabolism (like if you suppress estrogen too much and get those nasty sides)Originally Posted by nattydisaster
12-18-2011, 01:24 AM
That wouldn't be bloating as much as just getting fatter.
Bloating is GI distention or water retention. If you are getting fatter something is wrong.
12-18-2011, 01:29 AM
Lol well I stopped the at2 n started methyldrene25.. Ephedra.. Bloating gone in 2 days :/ maybe an ingredient in the new at2 doest agree with me... Original version was gold for me.. It wasn't fat.. It was puffiness in lower abdomen and around waist/back.. Rest of my body was fine/leaning out and weight was dropping..Originally Posted by bdcc
Edit: i also want to be clear that i still love n support pes.. I am also holding on to that bottle of at2 and will attempt to use it again in the future when I can run it stand alone and monitor precise effects.. I'm willing to do this bc pes products have all worked great for me n continue to do so (currently in week 3 of erase+AB) <dropped the at2 which was part of the triple stack>
So I have by no means written off the product.. Really just trying to gather up more info n see if anyone else had this issue!
12-18-2011, 01:51 AM
Are you still on OEP? Rauwolscine would be the most likely culprit.
12-18-2011, 04:18 AM
Yes 3 a day. Oep has always been good to me..... Perhaps too much of it though when stacking at2 and OepOriginally Posted by bdcc
Similar Forum Threads
- By Sik in forum PESReplies: 33Last Post: 07-04-2011, 10:55 AM
- By brunel in forum SupplementsReplies: 2Last Post: 06-30-2011, 08:10 PM
- By Superpippo in forum Weight LossReplies: 9Last Post: 03-14-2011, 12:15 AM
- By louisaboy in forum SupplementsReplies: 3Last Post: 03-10-2011, 03:57 AM
- By carpee in forum NutraplanetReplies: 5Last Post: 02-12-2011, 11:00 PM